Hiroshima Mathematical Journal

Estimates for the coincidence sets of solutions of elliptic variational inequalities

Toshitaka Nagai

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 9, Number 2 (1979), 335-345.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206134891

Digital Object Identifier
doi:10.32917/hmj/1206134891

Mathematical Reviews number (MathSciNet)
MR535517

Zentralblatt MATH identifier
0429.35073

Subjects
Primary: 49A29
Secondary: 35J67: Boundary values of solutions to elliptic equations

Citation

Nagai, Toshitaka. Estimates for the coincidence sets of solutions of elliptic variational inequalities. Hiroshima Math. J. 9 (1979), no. 2, 335--345. doi:10.32917/hmj/1206134891. https://projecteuclid.org/euclid.hmj/1206134891


Export citation

References

  • [1] C. Baiocchi, V. Comincioli, E. Magenes and G. A. Pozzi, Free boundary problems in the theory of fluid flow through porous media: Existence and uniqueness theorems, Ann. Mat. Pura Appl. 92 (1972), 1-82.
  • [2] A. Bensoussan, H. Brezis and A. Friedman, Estimates on the free boundary for quasi variational inequalities, Comm. Partial Diff. Eq. 2 (1977), 297-321.
  • [3] H. Brezis, Problemes unilateraux, J. Math. Pures Appl. 51 (1972), 1-168.
  • [4] H. Brezis, Problemes unilateraux, Solutions with compact support of variational inequalities, Russian Math. Surveys 29 (1974), 103-108.
  • [5] G. Duvaut and J. L. Lions, Les inequations en mecanique et en physique, Dunod Paris, 1972.
  • [6] H. Lewy and G. Stampacchia, On the regularity of the solution of a variational inequality, Comm. Pure Appl. Math. 22 (1969), 153-188.
  • [7] N. Yamada, Estimates on the support of solutions of elliptic variational inequalities in bounded domain, Hiroshima Math. J. 9 (1979), 17-34.
  • [8] G. N. Watson, A treatise on the theory of Bessel functions, 2nd edition, Cambridge Univ. Press, 1958.